# SDR AALA202402011611

- Difficulty date: January 8, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 7639
- Aircraft time: 19,429 hours, 4,982 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Light
- Condition: Intermittent
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN SHORT TERM STORAGE: DURING REPOSITION FLIGHT TO ROW FOR MAINTENANCE / SHORT TERM STORAGE THE  FLIGHT CREW REPORTED DOOR L1 SLIDE INDICATION INTERMITTENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
